Translator Disclaimer
December, 1991 Two-Dimensional Design for Correlated Errors
John P. Morgan, Nizam Uddin
Ann. Statist. 19(4): 2160-2182 (December, 1991). DOI: 10.1214/aos/1176348391

Abstract

Optimal and highly efficient two-dimensional designs are constructed for correlated errors on the torus and in the plane. The technique uses the method of differences to produce series of connectable planar squares. Efficiency calculations for planner versions of the torus designs show that the torus approximation is very satisfactory.

Citation

Download Citation

John P. Morgan. Nizam Uddin. "Two-Dimensional Design for Correlated Errors." Ann. Statist. 19 (4) 2160 - 2182, December, 1991. https://doi.org/10.1214/aos/1176348391

Information

Published: December, 1991
First available in Project Euclid: 12 April 2007

zbMATH: 0764.62060
MathSciNet: MR1135169
Digital Object Identifier: 10.1214/aos/1176348391

Subjects:
Primary: 62K05
Secondary: 62K99

Rights: Copyright © 1991 Institute of Mathematical Statistics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.19 • No. 4 • December, 1991
Back to Top